Imperial College London

ProfessorSerafimKalliadasis

Faculty of EngineeringDepartment of Chemical Engineering

Prof in Engineering Science & Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1373s.kalliadasis Website

 
 
//

Assistant

 

Miss Jessica Baldock +44 (0)20 7594 5699

 
//

Location

 

411ACE ExtensionSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Schmuck:2017:10.1137/16M1079646,
author = {Schmuck, M and Kalliadasis, S},
doi = {10.1137/16M1079646},
journal = {SIAM JOURNAL ON APPLIED MATHEMATICS},
pages = {1471--1492},
title = {RATE OF CONVERGENCE OF GENERAL PHASE FIELD EQUATIONS IN STRONGLY HETEROGENEOUS MEDIA TOWARD THEIR HOMOGENIZED LIMIT},
url = {http://dx.doi.org/10.1137/16M1079646},
volume = {77},
year = {2017}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Schmuck,M
AU - Kalliadasis,S
DO - 10.1137/16M1079646
EP - 1492
PY - 2017///
SN - 0036-1399
SP - 1471
TI - RATE OF CONVERGENCE OF GENERAL PHASE FIELD EQUATIONS IN STRONGLY HETEROGENEOUS MEDIA TOWARD THEIR HOMOGENIZED LIMIT
T2 - SIAM JOURNAL ON APPLIED MATHEMATICS
UR - http://dx.doi.org/10.1137/16M1079646
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000408945700018&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 77
ER -